# SDR CA991112005

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 466522
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 7,070 hours
- Component: 4752930
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR WAS LOWERED CREW HEARD LOUD BANG!  GEAR WAS INSPECTED AND FORWARD HINGE ON LEFT INBOARD GEAR DOOR WAS FOUND BROKEN.  PART WAS THE NEW IMPROVED HINGE THAT PIPER PRODUCED TO REPLACE ORIGINAL HINGE S/B 682.AD 80-26-05 AND S/B 682 C/W.
